# SDR 2008UALA04038

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 35,295 hours, 13,396 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOR SHEAR PLATE CORRODED AT RT SIDE FRAME 36 TO 70.
